MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715148E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that because of the overhang in a new feeding system, it is screwed down very tightly and is almost impossible to loosen.The kocher is tried and therefore quick breakage of the piece.No injuries occurred.Per additional information provided on 30-jun-2022, when changing the feed line, they don't get the screw cap open, so they have to put force on it and use kocher forceps to try to loosen it.However, this doesn't work and a crack appears in the y part of the y-port causing a leak.They use powdered milk which goes through the feed line, they themselves think it is because of the sugar that the twist cap no longer opens due to the hardening of the sugar.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on october 07, 2021.A physical sample was not received for the investigation, but a video was provided.The video was inspected, and the reported issue was confirmed.A corrective and preventative action has been initiated to address the reported issue.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14918218
Report Number9612030-2022-03304
Device Sequence Number6175850
Product Code KNT
UDI-Device Identifier10884521661639
UDI-Public10884521661639
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715148E
Device Catalogue Number8884715148E
Device Lot Number2127008964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown